It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Exercise & Fitness Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 03-30-2005, 03:58 PM   #1
Member
(male)
 
Join Date: Nov 2004
Posts: 55
ayios HB User
side effects from taking weight loss pills?

Are there any side effects from taking weight loss pills?
Such as liver or kidney problems
Thanks

 
Old 03-30-2005, 05:34 PM   #2
Senior Veteran
(female)
 
Join Date: May 2001
Location: San Antonio, TX
Posts: 5,591
Naxis HB User
Re: side effects from taking weight loss pills?

what "weight loss pills"? Any supplement has the potential to be hard on the kidneys if you don't drink enough water.
__________________
Keep your body lean, your blood clean and your mind sharp. -Rollins

 
Sponsors Lightbulb
   
Old 03-31-2005, 04:42 AM   #3
Senior Member
(female)
 
Join Date: Dec 2004
Location: New York
Posts: 129
FitChic HB User
Re: side effects from taking weight loss pills?

of course............there are many side effects from taking those pills..............(i wont even call them weight loss pills b/c they dont work).............it varies on the person...........but you can experience many problems down the line especially from coutinued use............and eventually, they do slow down your metoblism...doing the total opposite of what you wanted in the first place.................just stay away . diet and exercise, period.

 
Old 03-31-2005, 06:04 AM   #4
Senior Veteran
(male)
 
Join Date: Nov 2004
Location: Northeast US
Posts: 675
ChappyBoy HB User
Re: side effects from taking weight loss pills?

One major side effect is less money in your wallet for a product that is crap

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Bill control Pill and side effects, will they reoccur?? Charlottef23 Birth Control 0 04-23-2010 02:50 AM
My complete Spiro experience (drug info, side effects, initial breakout, results)! Curiosa Acne 3 01-30-2007 10:37 AM
Moody! Lunesta withdrawal? Or Trazodone side effect? DKScully Sleep Disorders 4 01-23-2007 09:09 AM
Topamax - side effects nin5677 Headaches & Migraines 7 10-06-2006 10:14 AM
Prevacid Side Affects? My Gosh!!!! RobynsInPain70 Digestive Disorders 8 09-30-2006 04:56 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



diamond839 (17), janewhite1 (8), lenvegas (8), Titchou (4), tjlhb (4), JohnR41 (3), james079 (3), bdrunner79 (3), sam 23 (3), Bexiesbruv (3)

Site Wide Totals

teteri66 (1180), MSJayhawk (1006), Apollo123 (906), Titchou (852), janewhite1 (823), Gabriel (759), ladybud (755), midwest1 (669), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 10:20 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!